# SDR P5CA9500590

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Panel
- Condition: Patch Peeling
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS PANEL PATCH IS PEELING OFF ON BS 1241 LOWER CANTED BULKHEAD.  REPAIRED PER BOEING SRM 51-40-09.
